Paths through fixed vertices in edge-colored graphs

Chou, WS and Manoussakis, Y. and Megalalaki, O. and Spyratos, M. and Tuza, Zsolt (1994) Paths through fixed vertices in edge-colored graphs. MATHEMATIQUES INFORMATIQUE ET SCIENCES HUMAINES, 32 (127). pp. 49-58.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/540

Update Item Update Item